It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Acne!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-03-2014, 12:01 AM   #1
    JessiLils
    Newbie
    (female)
     
    JessiLils's Avatar
     
    Join Date: Apr 2014
    Posts: 2
    JessiLils HB User
    Acne!

    Hello all, I'm new to this but thought id give it a try and hopefully you can help me! I suffered my first major break out when I was 14 right around the time I started my period! I was always the one with the clear skin and then this breakout covered my entire forehead with red inflamed bumps. I bought quiniderm which made my face sore and red but it cleared up all my acne! I had the odd breakout up until recently where I suffered another major breakout! My doctor gave me a cream first called Durac which didn't much besides make my skin dry so I turned to a solution which again didn't do much I asked for antibiotics, I was then put on tetrasyl which I took for about two months and it didn't do anything. Along with that I took skinoren for 2 weeks before giving up as it was making my skin red raw, extremely sore and flakey and not improving the acne, if anything making it more inflamed! I am not on the pill to hopefully see if it can control some of my hormone levels and control the acne. At the moment I am using a cleanser called cetaphil and an Olay day moituriser as they both say non comodegenic, which is what I hAve been told to look for. At the moment all my chin is bumpy with spots and some cystic spots, m forehead was under control but now the little red bumps are starting to come back ! I don't know what to do? should I ask my doctor for something different or be more patient with the skinoren because I know it can make the skin worse before it gets better .. Please someone help me it's beginning to rule my life!

     
    Sponsors Lightbulb
       
    Old 04-03-2014, 12:03 AM   #2
    JessiLils
    Newbie
    (female)
     
    JessiLils's Avatar
     
    Join Date: Apr 2014
    Posts: 2
    JessiLils HB User
    Re: Acne!

    *i am on the pill sorry

     
    Old 04-09-2014, 10:06 PM   #3
    anthonykell
    Inactive
    (male)
     
    Join Date: Apr 2014
    Location: London
    Posts: 3
    anthonykell HB User
    Re: Acne!

    Hi JessiLils,

    I would stick to something and not change for a while. Try washing your face morning and night and make sure you don't use too many products at once. Keep it simple!

    If you want, you can use a night moisturizer to keep your skin from getting dry.

    Also, make sure stress isn't an issue. Make sure you are properly rested.

    I hope this helps.

    Anthony.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:09 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!